Hi, I am glad to have found this site. I have suffered panic attacks on and off throughout most of my life. Until three weeks ago, I have pretty much been able to deal with them and go without medication. It usually happens after a period of stress or loss in my life and I tend to have a delayed reaction to the stress and then it manifests itself in the form of panic attacks..... I started taking Celexa (generic form) two weeks ago because I lost my appetite completely three weeks ago and feel chronic nervous stomach, occasional gagged and just anxious....I literally have to force myself to eat and can only eat some things and only sometimes. I try to eat several times a day to keep my blood sugar level.
Has anyone experienced the appetite loss for a period of time? I am usually a food lover and years ago was an emotional eater, so this is reallly out of character for me and this ADDS to the anxiety! I'm afraid that I will never get it back and feel like "me" again....because it has been going on for such a while now.
In addition, the side effect of Celexa is nausea and loss of appetite...so I feel like I am in a catch 22. Do I stick out the side effects of Celexa and hope this will pass? I'm also not sleeping these days so the spaced out feeling that I have may be from lack of sleep and not the meds. I just cannot tell. How long do I give this to work?
I too suffer from anxiety and know it can effect your appetite.Sounds to me like you are on the wrong anti depressant.I am down to 105 now and force myself to eat i go for fruit cake pastry anything pop tart what ever just get it in you your brain doesn't work if you don't feed it talk to your dr I too feel spaced out on anti depressants it feels like i have a giant whole in my head maybe you are like me and need to fix the stuff in your life making you depressed and back off the pills but for sure see your doc
It has been years ago now, thank goodness, but I went through full blown panic attacks that were so-o bad that I didn't eat for weeks, as hard as that may be to believe. I got to the point I could barely drink water without throwing it up. I couldn't sleep either but I didn't have a clue what was wrong with me. I wasn't under the care of a doctor either. I was such a mess I went over a month without mentioning what I was going through with anyone. I finally spoke to someone that also happened to have panic attacks and she told me what I was going through. It didn't make them stop, that eventually happened on it's own after six weeks. I have had anxiety attacks since then, but never the huge panic attacks again. I take 1mg. of klonapin each day and I am also on Abilify and seroquel, as well as a few other meds to help me sleep. Be patient with yourself ... what you are going through is not 'abnormal' by any means ... just be certain to always be honest with your doctor, so he/she can help you as best they can! I wish you the very best ... take care now!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.